American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10\\\-04) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 385 found      Go to page: 1 2 3 4 5 6 > >>

[61] Robert P. Backstrom. Table errata: ``A method of factoring and the factorization of $F\sb{7}$'' [Math. Comp. {\bf 29} (1975), 183--205;\ MR {\bf 51} \#8017]\ by M. A. Morrison and J. Brillhart . Math. Comp. 35 (1980) 1444. MR 583523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] G. V. Cormack and H. C. Williams. Some very large primes of the form $k\cdot 2\sp{m}+1$ . Math. Comp. 35 (1980) 1419-1421. MR 583519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] M. K. Agrawal, J. H. Coates, D. C. Hunt and A. J. van der Poorten. Elliptic curves of conductor $11$ . Math. Comp. 35 (1980) 991-1002. MR 572871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] F. T. Howard. A special class of Bell polynomials . Math. Comp. 35 (1980) 977-989. MR 572870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] John Brillhart. Note on irreducibility testing . Math. Comp. 35 (1980) 1379-1381. MR 583515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Mark Templer. On the primality of $k!+1$ and $2\ast 3$ $\ast 5\ast \cdots \ast \,p+1$ . Math. Comp. 34 (1980) 303-304. MR 551306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] D. W. MacLean. Residue classes of the partition function . Math. Comp. 34 (1980) 313-317. MR 551308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Richard P. Brent and Edwin M. McMillan. Some new algorithms for high-precision computation of Euler's constant . Math. Comp. 34 (1980) 305-312. MR 551307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Richard K. Guy and J. L. Selfridge. Corrigendum to: ``What drives an aliquot sequence?'' [Math. Comp. {\bf 29} (1975), 101--107;\ MR {\bf 52} \#5542] . Math. Comp. 34 (1980) 319-321. MR 551309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Daniel Minoli. Issues in nonlinear hyperperfect numbers . Math. Comp. 34 (1980) 639-645. MR 559206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] B. A. Troesch. The shooting method applied to a cyclic inequality . Math. Comp. 34 (1980) 175-184. MR 551296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Samuel S. Wagstaff. $p$-divisibility of certain sets of Bernoulli numbers . Math. Comp. 34 (1980) 647-649. MR 559208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Daniel Minoli. Inductive formulae for general sum operations . Math. Comp. 34 (1980) 543-545. MR 559202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Dan Zwillinger. A Goldbach conjecture using twin primes . Math. Comp. 33 (1979) 1071. MR 528060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Samuel S. Wagstaff. Greatest of the least primes in arithmetic progressions having a given modulus . Math. Comp. 33 (1979) 1073-1080. MR 528061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] H. G. Kopetzky and W. Schwarz. Two conjectures of B. R. Santos concerning totitives . Math. Comp. 33 (1979) 841-844. MR 521300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] William W. Adams. On a relationship between the convergents of the nearest integer and regular continued fractions . Math. Comp. 33 (1979) 1321-1331. MR 537978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Emil Grosswald and Peter Hagis. Arithmetic progressions consisting only of primes . Math. Comp. 33 (1979) 1343-1352. MR 537981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] R. E. Crandall and M. A. Penk. A search for large twin prime pairs . Math. Comp. 33 (1979) 383-388. MR 514834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] H. J. Godwin. Corrigenda: ``A note on congruent numbers'' (Math. Comp. {\bf 32} (1978), no. 141, 293--295) . Math. Comp. 33 (1979) 847. MR 521301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Samuel S. Wagstaff. Solution of Nathanson's exponential congruence . Math. Comp. 33 (1979) 1097-1100. MR 528063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Joseph L. Gerver and L. Thomas Ramsey. Sets of integers with nonlong arithmetic progressions generated by the greedy algorithm . Math. Comp. 33 (1979) 1353-1359. MR 537982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Richard P. Brent. On the zeros of the Riemann zeta function in the critical strip . Math. Comp. 33 (1979) 1361-1372. MR 537983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] H. C. Williams and E. Seah. Some primes of the form $(a\sp{n}-1)/(a-1)$ . Math. Comp. 33 (1979) 1337-1342. MR 537980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Robert Baillie. New primes of the form $k\cdot 2\sp{n}+1$ . Math. Comp. 33 (1979) 1333-1336. MR 537979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Ronald J. Evans and Jay Roderick Hill. The cyclotomic numbers of order sixteen . Math. Comp. 33 (1979) 827-835. MR 521298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Ch. A. Charalambides. Bernoulli related polynomials and numbers . Math. Comp. 33 (1979) 794-804. MR 521294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Carl Pomerance. The prime number graph . Math. Comp. 33 (1979) 399-408. MR 514836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Reijo Ernvall. Corrigenda: ``Cyclotomic invariants and $E$-irregular primes'' (Math. Comp. {\bf 32} (1978), no. 142, 617--629) by Ernvall and T. Mets\"ankyl\"a . Math. Comp. 33 (1979) 433. MR 514840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] John L. Donaldson. Minkowski reduction of integral matrices . Math. Comp. 33 (1979) 201-216. MR 514819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 385 found      Go to page: 1 2 3 4 5 6 > >>